Previous |  Up |  Next


Title: New properties of the concentric circle space and its applications to cardinal inequalities (English)
Author: Sun, Shu-Hao
Author: Choo, Koo-Guan
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 32
Issue: 2
Year: 1991
Pages: 395-403
Category: math
Summary: It is well-known that the concentric circle space has no $G_\delta $-diagonal nor any countable point-separating open cover. In this paper, we reveal two new properties of the concentric circle space, which are the weak versions of $G_\delta $-diagonal and countable point-separating open cover. Then we introduce two new cardinal functions and sharpen some known cardinal inequalities. (English)
Keyword: concentric circle space
Keyword: weak $G_\delta $-diagonal
Keyword: point-separating $^\ast $-open cover
Keyword: cardinal function
MSC: 54A25
MSC: 54D20
MSC: 54G05
idZBL: Zbl 0772.54004
idMR: MR1137802
Date available: 2009-01-08T17:45:20Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Burke D.K., Hodel R.: The number of compact subsets of a topological space.Proc. Amer. Math. Soc. 58 (1976), 363-368. Zbl 0335.54005, MR 0418014
Reference: [2] Engelking R.: General Topology.Warszawa, 1977. Zbl 0684.54001, MR 0500780
Reference: [3] Ginsburg J., Wood G.: A cardinal inequality for topological space involving closed discrete sets.Proc. Amer. Math. Soc. 64 (1977), 357-360. MR 0461407


Files Size Format View
CommentatMathUnivCarolRetro_32-1991-2_23.pdf 202.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo